U.S. doctors online nowAsk doctors free
ZA
A 32-year-old female asked:

i started taking vitamin d as blood tests show insufficient, 1 month 1 week in i notice patches of rash. can vitamin d give me skin problems? i'm also on magnesium citrate for sleep and gallbladder problems. should i stop 1 or both? thank you

1 doctor answer1 doctor weighed in
Dr. Al Hegab
Dr. Al Hegab answered
Allergy and Immunology 40 years experience
Stop both for now: It can be a side effect of either drug, or an interaction that caused the rash, or may be unrelated. Stopping both medications won't cause harm, till you see your doctor, best wishes

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 24, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.